Advanced search
Start date

Quantum group symmetries for A_(2n-1)^(2) models

Grant number: 17/03072-3
Support type:Scholarships abroad - Research Internship - Doctorate
Effective date (Start): September 25, 2017
Effective date (End): September 14, 2018
Field of knowledge:Physical Sciences and Mathematics - Physics
Principal Investigator:José Francisco Gomes
Grantee:Ana Lúcia Retore
Supervisor abroad: Rafael Israel Nepomechie
Home Institution: Instituto de Física Teórica (IFT). Universidade Estadual Paulista (UNESP). Campus de São Paulo. São Paulo , SP, Brazil
Local de pesquisa : University of Miami, United States  
Associated to the scholarship:15/00025-9 - Backlund transformations in integrable hierarchies, solitons and integrable defects, BP.DR


The project concerns the study of quantum group symmetries for the A_(2n-1)^(2) integrable open spin chains and the completeness of their Bethe ansatz solutions. Our conjecture is that the transfer matrix relative to two different boundary conditions for these models have symmetries U_q(C_n) and U_q(D_n).

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
NEPOMECHIE, I, RAFAEL; RETORE, ANA L. The spectrum of quantum-group-invariant transfer matrices. Nuclear Physics B, v. 938, p. 266-297, JAN 2019. Web of Science Citations: 0.
NEPOMECHIE, I, RAFAEL; RETORE, ANA L. Surveying the quantum group symmetries of integrable open spin chains. Nuclear Physics B, v. 930, p. 91-134, MAY 2018. Web of Science Citations: 2.
NEPOMECHIE, RAFAEL I.; PIMENTA, RODRIGO A.; RETORE, ANA L. The integrable quantum group invariant A2n-1((2)) and Dn+1((2)) open spin chains. Nuclear Physics B, v. 924, p. 86-127, NOV 2017. Web of Science Citations: 3.

Please report errors in scientific publications list by writing to: